# SDR F3LA2024080500113

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 07575
- Aircraft time: 22,916 hours, 9,840 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 23,396 hours, 10,015 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: CA21200
- Part serial: YC387930A
- Condition: Failed
- Location: Zone 600
- Part time: 23,396 hours, 10,015 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LP304677 ITEM 1- ENG 2 EGT OVER LIMIT. THE AIRCRAFT WAS GROUNDED AS A RESULT.   LP304677 ITEM1 - FOLLOW TSM 77-70-00-810-804-A REMOVED AND REPLACED (LOWER EXTENSION LEAD) ENG #2 OPS CHECK GOOD IAW AMM 73-79-00-710-090/END/
